# SDR CA160120013

- Difficulty date: January 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF, THAT ACFT IS REPORTED TO HAVE SUFFERED A POWER LOSS BEFORE IT CRASHED IN A DITCH JUST OFF THE RUNWAY.  A POST-CRASH FIRE OCCURRED. BOTH CREW MEMBERS WERE INJURED AND TRANSPORTED TO THE HOSPITAL. NO FURTHER DETAILS ARE AVAILABLE AT THIS TIME. OFFER OF ASSISTANCE WAS MADE AND ACCEPTED BY NTSB. THE FAA IS ENROUTE AND HE WILL BE ASSISTED BY ENGINE MFG LOCAL FSR FOR A PRELIMINARY ENGINE ASSESSMENT. PRELIMINARY INSPECTION OF THE ENGINE REVEALED FIRE DAMAGE BUT NO EVIDENCE OF INTERNAL MECHANICAL ISSUES.  THE P3 & PY CONNECTIONS APPEARED INTACT. NO EVIDENCE VISIBLE THAT COULD EXPLAIN THE REPORTED POWER LOSS AT THIS TIME. IT WAS AGREED WITH THE NTSB AND ALL PARTIES INVOLVED TO REMOVE THE ENGINE ACCESSORIES AND FORWARD THEM TO MFG FOR INVESTIGATION. THE AIRFRAME COMPUTER RACK WILL ALSO BE REMOVED AND AN ATTEMPT TO EXTRACT THE NON-VOLATILE MEMORY FROM THE AVIONICS PACKAGE WILL BE MADE.
